Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 732809, 7 pages
http://dx.doi.org/10.1155/2013/732809
Research Article

Single Peak Solitons for the Boussinesq-Like Equation

1School of Science, Huzhou University, Huzhou, Zhejiang 313000, China
2Center for Nonlinear Science Studies, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
3School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 7 April 2013; Revised 30 August 2013; Accepted 3 September 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 Lina Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. S. Fokas, “On a class of physically important integrable equations,” Physica D, vol. 87, pp. 145–150, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Fuchssteiner, “Some tricks from the symmetry-toolbox for nonlinear equations: generalizations of the Camassa-Holm equation,” Physica D, vol. 95, no. 3-4, pp. 229–243, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. J. Olver and P. Rosenau, “Well-posedness and blow-up solutions for an integrable non-linearly dispersive model wave equation,” Physical Review E, vol. 53, pp. 1900–1906, 1996. View at Google Scholar
  5. Z. Qiao, “A new integrable equation with cuspons and W/M-shape-peaks solitons,” Journal of Mathematical Physics, vol. 47, no. 11, Article ID 112701, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Qiao and X. Li, “An integrable equation with nonsmooth solitons,” Theoretical and Mathematical Physics, vol. 167, no. 2, pp. 584–589, 2011. View at Publisher · View at Google Scholar
  7. Z. Qiao, B. Xia, and J. Li, “Integrable system with peakon, weak kink, and kink-peakon interactional solutions,” 2012, http://arxiv-web3.library.cornell.edu/pdf/1205.2028v2.pdf.
  8. V. Novikov, “Generalizations of the Camassa-Holm equation,” Journal of Physics A, vol. 42, no. 34, Article ID 342002, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. N. Hone and J. Wang, “Integrable peakon equations with cubic nonlinearity,” Journal of Physics A, vol. 41, no. 37, Article ID 372002, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z.-Y. Yan, “New similarity reductions and compacton solutions for Boussinesq-like equations with fully nonlinear dispersion,” Communications in Theoretical Physics, vol. 36, no. 4, pp. 385–390, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Yan, “New families of solitons with compact support for Boussinesq-like B(m,n) equations with fully nonlinear dispersion,” Chaos, Solitons & Fractals, vol. 14, no. 8, pp. 1151–1158, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Yan and G. Bluman, “New compacton soliton solutions and solitary patterns solutions of nonlinearly dispersive Boussinesq equations,” Computer Physics Communications, vol. 149, no. 1, pp. 11–18, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhu and C. Lu, “New solitary solutions with compact support for Boussinesq-like B(2n,2n) equations with fully nonlinear dispersion,” Chaos, Solitons & Fractals, vol. 32, no. 2, pp. 768–772, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Shang, “New exact special solutions with solitary patterns for Boussinesq-like B(m,n) equations with fully nonlinear dispersion,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1137–1148, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Zhang, L.-Q. Chen, and X. Huo, “New exact compacton, peakon and solitary solutions of the generalized Boussinesq-like B(m,n) equations with nonlinear dispersion,” Nonlinear Analysis A, vol. 67, no. 12, pp. 3276–3282, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. J. Qiao and G. P. Zhang, “On peaked and smooth solitons for the Camassa-Holm equation,” Europhysics Letters, vol. 73, no. 5, pp. 657–663, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Zhang and Z. Qiao, “Cuspons and smooth solitons of the Degasperis-Procesi equation under inhomogeneous boundary condition,” Mathematical Physics, Analysis and Geometry, vol. 10, no. 3, pp. 205–225, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Chen and J. Li, “Single peak solitary wave solutions for the osmosis K(2,2) equation under inhomogeneous boundary condition,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 758–766, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet